# SDR REXA2016061701105

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,297 hours, 13,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY FLOOR PATH LIGHTING STRIP ON LT SIDE IS LOOSE.  RESECURED GALLEY EMERGENCY FLOOR PATH LIGHTING STRIP IAW AMM 33-51-01.
